# SDR J4P2002F00000

- Difficulty date: August 2, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N9257X
- Make and model: Piper PA-34-220T
- Aircraft serial: 3447002
- Engine: Cont LTSIO360KB
- System (JASC): 2822 · Fuel Boost Pump
- Part: Seal
- Condition: Failed
- Location: Boost Pump
- Part time: 1,083 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHAFT SEAL FAILURE ALLOWING FUEL TO ENTER BOOST PUMP MOTOR INCREASING POTENTIAL FOR AIRCRAFT FIRE.
